Get your Health question answered in 3 easy steps

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can a tooth pain resulting after root canal cause hip pain ?

I m a 57-year old very healthy female: Nine months ago, I had a root canal on my beautiful front tooth. The dentist prescribed no antibiotic (which puzzled me) and since then a nagging low-grade pain has persisted. In addition, out of nowhere my right hip joint is in constant pain. I recently heard a friend say that the tooth could have caused the hip pain! Is there any truth to that?! Please Help! Paula in Memphis
Sat, 21 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,paula,thanks for posting query.Your beautiful front teeth is not responsible for hip pain.Please take help of your doctor if you are really worried.There has to be some other reason for this.bye and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my root canal procedure is going on since from 12 days. at first stage doctor has given me anesthecia and performrd the procedure of root canal. the after that same procedure is carried out on same tooth 3 times without anesthecia. and every time my tooth is filled with cotton. but the problem is my tooth has pain while I take my meal and chew the food ( food taken is not very hard ). the tooth starts paining a lot and after 3 to 4 hours pain stops automatically. what might be the reason??? is there still infection in my tooth???? because my doctor said that next time he will permamantly fill my tooth. hence i am hesitated.

doctor1 MD

i was having much pain in a tooth that had had a root canal - no crown. went to dentist. received 12 lortab and a z-pak and was told the tooth was split and could not be saved. he referred me to an oral surgeon. this was friday, 8/24 @ 12:00 noon. i just took my last lortab with extra strength bayer (2) and my last antibiotic pill. the pain has increased - beyond anything close to what it was friday and there is now a huge puss pocket that has formed above the tooth on the gum. my consultation with oral surgeon is tomorrow at noon. why am i still in pain? why have i developed this abcess if i have been on strong antibotics. how should i proceed. i m desperate here....

doctor1 MD

Hello sir I am sushma 45 yrs and have gone through a root canal treatment for my molars in month of February 2016 but even after getting the treatment done whenever I chew any hard food items like peanuts ,samosa etc from my teeth it pains so would you please let me know what might be the problem behind the pain and it s solution please revert soon.

Recent questions on Hip pain

doctor1 MD

Having hip pain and side pain right above hip bone. Hurts to lay on it. Most of the pain on right side but do have some on the left side also. Had fusion on L4 and 5 2 yrs ago and have had some numbness and pain in right groin area but this is much more painful.

doctor1 MD

I have burning feet from taking macrobid.. i was on it for four days.. thought i had a uti but urine samples say no bacteria.. still i felt the eletrical cramping and the pain from hip to hip and was peeing alot.. they gave me cipro for three days-250 mg twice a day and nothing happened so i went in for three more days and the new doctor gave me macrobid.. i now have hip pains, very stiff, and knee pain as well as burning in the top of both feet.. I have stopped taking them. last pill was fourteen hrs ago. What do i do now? will it get worse and will coming off this drug make me have hives or more allergic reactions? No docs open today in our town.. i have had blood glucose, but i didn't take metformin as they wanted me to as i am lowering that by strict diet. and i know the naturopath said i am low in b vitamins and c and a few other things.. any suggestions? should i be taking acidic things like cranberry or ph things like baking soda? thank you so much.. sue

doctor1 MD

HI, i have arthritis and i was given arthotec which helped at firstm, today i have severe pain in my hip?groin area, i took my arthotec but i am also on proprananol and also took 30/500 co codamol for the pain. i could barely walk when i finished work with pain, am i able to take all 3 tablets at same time? thanks x

doctor1 MD

pain in hip area down outside of leg...seems like a pinched nerve? Also traveled 34 hours from overseas by plane this week

doctor1 MD

Good afternoon sir.i am experiencing gastric pain general weakness and joint pain mainly hips.im a 77y o male.im not a good presenter.have I said enough Thanks XXXXXXX aldrich red hook ny

doctor1 MD

I am 83 with degenerative discs and related arthritis in fingers and wrists. Severe low back And hip pain regularly. Today I woke up with allergy related dizziness and much exaggerated pains in those locations . Is it true that allergies can...